New York Journal of Mathematics
Volume 15 (2009) 435-450


Kevin Keating

Formal group law homomorphisms over OCp

Published: October 25, 2009
Keywords: p-adic formal group laws, homomorphisms, Newton polygons
Subject: 11S31

Let K be a finite extension of the p-adic field Qp and let F(X,Y) and G(X,Y) be one-dimensional formal group laws over the ring of integers OK of K. Let φ(X) be a homomorphism from F to G which is defined over the ring of integers OCp of the completion Cp of Qp alg. In this paper we prove that if ker(φ) is finite then there is a discretely valued subfield L⊂Cp such that φ(X) is defined over OL.

Author information

Department of Mathematics, University of Florida, Gainesville, FL 32611, USA